# SDR C2XA09TY080

- Difficulty date: April 30, 2009
- Submitted: May 3, 2009
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145EP
- Aircraft serial: 145019
- Aircraft time: 23,896 hours, 22,985 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AND WORKING RIVETS AT FRM 75 STR 1R & 2R AND 1L & 2L.  REPAIRED RT SKIN HOLE IAW SRM 53-31-01.  REPAIRED LT SKIN HOLES WITH CUTOUTS AND ONE LARGE EXTERNAL DOUBLER IAW SRM 51 & 53.  PRIMED AND PAINTED REPAIRED AREA.  REFERENCES EC5330-01913, EMB SRM 53-31-01 & CPM51-21-05, 06.  AIRCRAFT STILL IN C-CHECK.
